# SDR ABXA030070

- Difficulty date: January 23, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 36,944 hours, 39,468 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3915132501
- Condition: Cracked
- Location: Rt. Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM TO KEEL FITTING, STA. 775 WAS CRACKED. REPLACED FITTING, STA. 775, IAW DC-9 SRM 51-30-5 AND 51-30-1.
